کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
697297 | 890365 | 2009 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Parameters estimation of systems with delayed and structured entries
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper deals with on-line identification of continuous-time systems with structured entries. Such entries, which may consist of inputs, perturbations or piecewise polynomial (time varying) parameters, can be defined as signals that can be easily annihilated. The proposed cancellation method allows to obtain non asymptotic estimators for the unknown coefficients. Application to delayed and switching hybrid systems are proposed. Numerical simulations with noisy data but also experimental results on a delay process are provided.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Automatica - Volume 45, Issue 5, May 2009, Pages 1117–1125
Journal: Automatica - Volume 45, Issue 5, May 2009, Pages 1117–1125
نویسندگان
Lotfi Belkoura, Jean-Pierre Richard, Michel Fliess,